IIUM Repository

On connected sub-tree with fixed nodes in Cayley tree of Order 2

Mukhamedov, Farrukh and Pah, Chin Hee and Saburov, Mansoor (2017) On connected sub-tree with fixed nodes in Cayley tree of Order 2. Southeast Asian Bulletin of Mathematics, 41 (3). pp. 431-456. ISSN 0129-2021

[img] PDF - Published Version
Restricted to Registered users only

Download (293kB) | Request a copy
PDF (wos) - Supplemental Material
Download (275kB) | Preview


In this paper we found an exact formula for a finite sub-tree counting problem. Note that the formulas, which correspond to two extremal cases, are Catalan Triangle introduced by Shapiro and ballot Catalan triangles. The general formula could be expressed as a linear combination of these Catalan triangles.

Item Type: Article (Journal)
Additional Information: 5826/58086
Uncontrolled Keywords: Cayley tree; A full connected sub-tree; Catalan number
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Science > Department of Computational and Theoretical Sciences
Depositing User: DR. CHIN HEE PAH
Date Deposited: 22 Aug 2017 09:59
Last Modified: 22 Aug 2019 15:37
URI: http://irep.iium.edu.my/id/eprint/58086

Actions (login required)

View Item View Item


Downloads per month over past year